# SDR ASAA2019060529852

- Difficulty date: June 5, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT PIT#3 FLOOR PANEL LT TRANSITION PANEL CORRODED FRM STA. 727E TO 787W-.45 O-.040 R-.031 L-1.10 D.009. GROUNDED - YES. REMOVED, FABRICATED, NEW, INSTALLED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5.
